RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 63, Issue 5  


Varieties of solvable Lie rings of finite width
D. S. Ananichev, M. V. Volkov
643
Hyperfoliations on compact 3-manifolds with restrictions on the external curvature of leaves
D. V. Bolotov
651
Isospectrality and Galois projective geometries
Ya. B. Vorobets, A. M. Stepin
660
Sharpness of certain Campbell and Pommerenke estimates
J. Godula, V. V. Starkov
665
Hardy's inequalities in function spaces containing derivatives of noninteger order
R. V. Guseinov
673
Unimodal mappings and Li–Yorke chaos
V. A. Dobrynskii
679
Approximation of random fields by generalized linear splines
S. A. Egishyants, E. I. Ostrovskii
690
Diffusion instability of a uniform cycle bifurcating from a separatrix loop
A. Yu. Kolesov
697
Three-term recurrence relations with matrix coefficients. The completely indefinite case
A. G. Kostyuchenko, K. A. Mirzoev
709
Divergent Fourier series of integrable functions with respect to orthonormal systems
A. S. Krantsberg
717
On the $\varphi$-structure on the projective group $L_2(q)$
S. V. Leshcheva, O. V. Suvorova
725
Some applications of a cardinality estimate for a certain configuration
V. I. Masol
729
Recurrence of the integral of a smooth conditionally periodic function
N. G. Moshchevitin
737
Additive problems for integers with a given number of prime divisors
M. B. Khripunova
749
Rings of quasi-endomorphisms of strongly indecomposable torsion-free Abelian groups
A. V. Cherednikova
763
A remark on sets of determining elements for reaction-diffusion systems
I. D. Chueshov
774

Brief Communications
On the Ito multiplication table for second-order quantum stochastic processes
D. V. Viktorov
785
On the extension of generalized Lipschitz mappings
K. N. Kobanenko
789
Phase transition for classical bosons, fermions, and ordinary classical particles
V. P. Maslov
792
Minimal $m$-powers
E. A. Polyakov
795
Nontrivial fractals in the plane and linear operators with joint spectral radius equal to 1
I. A. Sheipak
797
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019